# SDR 08FDEA02568

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6922894
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR FIXED T/E PANEL BELOW NR 14 SPOILER ACTUATOR.  FLAP TRACK SUPPORT ANGLE CRACKED.  REMOVED AND MANUFACTURED NEW O/B ANGLE FOR NR 8 FLAP TRACK SUPPORT BRACKET REF BOEING DRAWING 69-22894-9 AND SRM 51-20-1.  INSTALLED NEW MANUFACTURED ANGLE ON BRACKET REF SRM 51-30-2 1-4 AND BOEING DRAWING 69-22894.  INSTALLED SUPPORT BRACKET ON NR 8 FLAP TRACK REF SRM 51-30-2 PG 13.  THIS IS CLASSIFIED AS A MINOR REPAIR.
